Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Effects of absolute continuity in Feynman's operational calculus

Author: Lance Nielsen
Journal: Proc. Amer. Math. Soc. 131 (2003), 781-791
MSC (2000): Primary 47A60, 46H30; Secondary 47A56, 47B38
Published electronically: July 17, 2002
MathSciNet review: 1937417
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We investigate the effects of having an absolute continuity relation between the time-ordering measures in Feynman's operational calculus. In particular, we obtain some theorems concerning the formation of functions of several noncommuting operators or operator-valued functions under specific absolute continuity assumptions on the time-ordering measures.

References [Enhancements On Off] (What's this?)

  • 1. Brian DeFacio, Gerald W. Johnson, and Michel L. Lapidus, Feynman’s operational calculus and evolution equations, Acta Appl. Math. 47 (1997), no. 2, 155–211. MR 1449438, 10.1023/A:1005773828749
  • 2. Richard P. Feynman, An operator calculus having applications in quantum electrodynamics, Physical Rev. (2) 84 (1951), 108–128. MR 0044379
  • 3. Jefferies, B., and Johnson, G.W., Feynman's operational calculi for noncommuting operators: definitions and elementary properties, Russ. J. Math. Phys. 8 (2001), to appear.
  • 4. -, Feynman's operational calcui for noncommuting operators: tensors, ordered support and disentangling an exponential factor, Math. Notes 70 (2001), accepted for publication.
  • 5. Brian Jefferies, G. W. Johnson, and Lance Nielsen, Feynman’s operational calculi for time dependent noncommuting operators, J. Korean Math. Soc. 38 (2001), no. 2, 193–226. MR 1817617
  • 6. Gerald W. Johnson and Michel L. Lapidus, Generalized Dyson series, generalized Feynman diagrams, the Feynman integral and Feynman’s operational calculus, Mem. Amer. Math. Soc. 62 (1986), no. 351, vi+78. MR 849943, 10.1090/memo/0351
  • 7. Gerald W. Johnson and Michel L. Lapidus, The Feynman integral and Feynman’s operational calculus, Oxford Mathematical Monographs, The Clarendon Press, Oxford University Press, New York, 2000. Oxford Science Publications. MR 1771173
  • 8. G. W. Johnson and Lance Nielsen, A stability theorem for Feynman’s operational calculus, Stochastic processes, physics and geometry: new interplays, II (Leipzig, 1999) CMS Conf. Proc., vol. 29, Amer. Math. Soc., Providence, RI, 2000, pp. 351–365. MR 1803428
  • 9. Nielsen, L., Stability Properties for Feynman's Operational Calculus, Ph.D. Dissertation, Mathematics, University of Nebraska, Lincoln, 1999.
  • 10. Nielsen, L., Stability properties of Feynman's operational calculus for exponential functions of noncommuting operators, submitted for publication.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47A60, 46H30, 47A56, 47B38

Retrieve articles in all journals with MSC (2000): 47A60, 46H30, 47A56, 47B38

Additional Information

Lance Nielsen
Affiliation: Department of Mathematics and Computer Science, Creighton University, Omaha, Nebraska 68178-2090

Keywords: Functional calculus, disentangling, operational calculus
Received by editor(s): July 10, 2001
Received by editor(s) in revised form: October 10, 2001
Published electronically: July 17, 2002
Communicated by: N. Tomczak-Jaegermann
Article copyright: © Copyright 2002 American Mathematical Society